# SDR RAIA00211337

- Difficulty date: November 28, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 7,879 hours, 7,139 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 32153582
- Part serial: 624C
- Condition: Inoperative
- Part time: 3,737 hours, 3,459 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5321-PIT- RIGHT ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE STARTER CONTROL VALVE, OPS CK OK.
